Estimates of the spectral radius of postive linear operators
Matematičeskie zametki, Tome 1 (1967) no. 4, pp. 461-468
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_4_a9,
author = {P. P. Zabreiko and M. A. Krasnosel'skii and V. Ya. Stetsenko},
title = {Estimates of the spectral radius of postive linear operators},
journal = {Matemati\v{c}eskie zametki},
pages = {461--468},
year = {1967},
volume = {1},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_4_a9/}
}
TY - JOUR AU - P. P. Zabreiko AU - M. A. Krasnosel'skii AU - V. Ya. Stetsenko TI - Estimates of the spectral radius of postive linear operators JO - Matematičeskie zametki PY - 1967 SP - 461 EP - 468 VL - 1 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_1967_1_4_a9/ LA - ru ID - MZM_1967_1_4_a9 ER -
P. P. Zabreiko; M. A. Krasnosel'skii; V. Ya. Stetsenko. Estimates of the spectral radius of postive linear operators. Matematičeskie zametki, Tome 1 (1967) no. 4, pp. 461-468. http://geodesic.mathdoc.fr/item/MZM_1967_1_4_a9/